Alert archive / New York / Areal Flood Warnings in 2019
Areal Flood Warning 9, NWS Buffalo, NY
NWS Buffalo, NY issued this areal flood warning at Feb 25, 2019, 6:44 AM EST for Erie County, Niagara County, New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2019, 6:44 AM EST (11:44 UTC)
- Expired
- Feb 25, 2019, 12:30 PM EST
- In force
- 6 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Erie County, NY, Niagara County, NY
The radar
The Buffalo radar (KBUF), 20 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 11.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
016
WGUS41 KBUF 251144
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
644 AM EST MON FEB 25 2019
NYC029-063-251730-
/O.NEW.KBUF.FA.W.0009.190225T1144Z-190225T1730Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Erie NY-Niagara NY-
644 AM EST MON FEB 25 2019
The National Weather Service in Buffalo has issued a
* Flood Warning for...
An Ice Jam in...
North central Erie County in western New York...
Southwestern Niagara County in western New York...
* Until 1230 PM EST.
* At 643 AM EST, there was flooding due to ice flowing and ice jams
on the Niagara River. The highest levels were near Aqua Park,
Riverview, and Ferry Village. However, a significant amount of ice
has breached the ice boom, which will allow additional ice to flow
down the river. This may result in additional ice jams.
* Ice jams are difficult to predict, and may shift in location once
formed. As a result, those located in flood prone areas should
remain alert this morning and be prepared to seek higher ground if
water levels rise.
Some locations which may be impacted due to ice jam flooding include
low lying areas along the Niagara River from North Tonawanda to
Niagara Falls, LaSalle Yacht Club, and Cayuga Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4310 7894 4305 7886 4294 7888 4293 7891
4296 7893 4296 7896 4298 7901 4300 7902
4302 7902 4303 7901 4306 7900 4307 7901
4308 7908
$$
Apffel1 follow-up statement
673
WGUS81 KBUF 251739
FLSBUF
Flood Statement
National Weather Service Buffalo NY
1239 PM EST MON FEB 25 2019
NYC029-063-251743-
/O.EXP.KBUF.FA.W.0009.000000T0000Z-190225T1730Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Erie NY-Niagara NY-
1239 PM EST MON FEB 25 2019
...THE FLOOD WARNING FOR AN ICE JAM HAS EXPIRED FOR NORTH CENTRAL
ERIE AND SOUTHWESTERN NIAGARA COUNTIES...
Lake levels have dropped several feet since last night, and with
winds dramatically lowering as well, significant amounts of lake ice
are no longer pushing into the Niagara river. This should allow
water to flow more freely to the head of Niagara Falls without the
heightened threat for ice jam flooding. The river will continue to
be monitored though for any isolated ice issues.
LAT...LON 4310 7894 4305 7886 4294 7888 4293 7891
4296 7893 4296 7896 4298 7901 4300 7902
4302 7902 4303 7901 4306 7900 4307 7901
4308 7908
$$
RSHWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Feb 25, 6:23 AM EST, 21 minutes earlier.
Area forecast discussion, Feb 25, 6:23 AM EST, 21 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
623 AM EST Mon Feb 25 2019
.SYNOPSIS...
A strong storm system will continue to bring damaging winds across
the region through the morning hours today, before high pressure
from the west gradually builds towards our region and diminishes the
gusty winds. Lake effect snow will continue today, with localized
blizzard conditions within heavier segments of snow. This lake
effect snow will diminish tonight southeast of Lake Erie, and early
Tuesday night south of Lake Ontario.
&&
.NEAR TERM /THROUGH TONIGHT/...
Our storm system has bottomed out around 971 mb this early morning,
and is now beginning to fill over southwestern Quebec as its upper
level supporting low is now overhead. Strong surface high pressure
is sliding down the Plain States this morning.
Regional radars display plumes of lake effect snow east of both
lakes, with both bands displaying a slight southward push in the
past few hours.
Winds continue near warning levels this early morning with gusts 55
to 60 mph. Weakest gusts the past few hours have been near the state
line, and through the southern Genesee Valley.
For the wind headlines...
We will maintain the warning as is for much of the region, with
many places still gusting either high end advisory, or low end
warning. For Monroe through Oswego Counties, we will extend the
high wind warning through 4 pm. As the surface winds veer to
west then west-northwest the flow over Lake Ontario may bring
additional damaging winds to these counties today. Though the
core of the LLJ has pushed eastward, an increase in mixing
heights may bring a subtle uptick in gusts towards dawn,
especially along the southern shoreline of Lake Ontario and
inland towards the northern Finger Lakes. Wind gusts 55 to 60
mph early this morning will slowly diminish through the day as
the surface low to the north fills, and surface high pressure
from the Plains pushes eastward. Winds will remain strongest
along the southern Lake Ontario shoreline and towards the Finger
Lakes, and here it will not be until the evening hours that the
surface pressure gradient relaxes enough that wind gusts will
fall below 40 mph.
For the snow headlines...
A moist cyclonic flow will maintain bands of lake effect snow
today, including an upstream connection to Lake Huron and
Georgian Bay.
Lake effect snow parameters will remain favorable through the day,
but as the upstream surface high nears the Great Lakes...equilibrium
levels will fall and drier air will increase...that will weaken
snows tonight on Lake Erie, and not until later tonight and tomorrow
on Lake Ontario.
For Lake Erie...
Expect a fragmented band of snow to continue through the
morning hours across the Southern Tier, the Boston Hills and
hills of Wyoming County. Here an additional 2 to 3 inches of
snow is possible, and there will still be areas of blowing and
drifting snow within the still gusty winds. As winds decrease
the occurrences of white-out conditions will become fewer
through the day.
For Lake Ontario...
Blizzard conditions will continue within a strong wind field and
plume of snow falling east of the Lake. Snow, across southern
Jefferson and the Tug Hill region will begin to consolidate over
Oswego and Lewis Counties today within a 280 wind flow. An
additional 3 to 6 inches of snow is likely over the Tug Hill
region. Additionally as winds continue to veer to northwesterly,
the band of snow will continue to drop farther across Oswego
County today, and begin to pass over Wayne and northern Cayuga
counties. Here we will issue a winter weather advisory for lake
effect snow, starting 4 pm this afternoon and run it through
Tuesday morning. Southeast of Lake Ontario 3 to 5 inches of snow
will be possible. Winds will become northwest through the night
and multi-banded structure snow south of Lake Ontario will
begin to impact the entire southern shoreline of Lake
Ontario...with an inch or two of snow possible across Monroe
County.
Winter will again grip the region with temperatures at 850 hPa
dropping to -18 to -20C through this time period. Highs today will
range through the low to mid 20s, while tonight temperatures will
drop off into the single digits to lower teens across WNY, while a
few interior regions across the North Country will dip to zero, or
below.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
On Tuesday high pressure will build into the central Great Lakes,
with strong low pressure in the Canadian Maritimes. This will
maintain a northwesterly flow across the area, which will gradually
diminish heading into Tuesday evening. The airmass will be quite
dry, but with 850mb temperatures around -21C there will be ample
lake induced instability for considerable lake effect clouds and
some lake effect snow showers south of Lake Ontario. The dry airmass
should limit snow accumulations, but 1-3 inches is possible from
localized bands. Otherwise, temperatures will be well below normal
on Tuesday with highs only in the teens to lower 20s which is a
solid 15 degrees below normal. Winds will be less of an issue, but
still will gust 20 to 30 mph with daytime wind chill values near
zero.
On Tuesday night the surface high will move across the eastern Great
Lakes and into New England on Wednesday. This will provide a brief
period of dry weather Tuesday night when winds go calm underneath
the surface high. However 00Z guidance is in better agreement and
brings a broad area of mid-level warm air advection into the region
late Tuesday night and Wednesday. This will be followed by a weak
area of low pressure which will move across the region Wednesday
evening before exiting into New England late Wednesday night. This
is likely to bring a general light snowfall in the 1-3 inch range
for most locations.
Meanwhile temperatures will remain below normal with lows Tuesday
night in the teens and single digits, with some below zero readings
across the North Country. On Wednesday highs will mainly be in the
20s, except the teens across the North Country.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
Thursday will be mostly precipitation free until the late evening
when a weak disturbance approaches the area. Thursday night into
Friday, a weak shortwave trough will cross the area with chance POPs
for most areas, except the North Country where forcing looks a
little less favorable, and therefore will have slight chance POPs.
Precipitation will start out as snow showers and mix with rain
during the day on Friday across the lower elevations as temperatures
warm.
A strengthening area of low pressure will track from the western
Ohio Valley and cross the Central Great Lakes Friday night into
Saturday afternoon. With this system precipitation will overspread
the area, initially as snow then changing to rain as warm air
advection increases ahead of an accompanying cold front. Winds
behind this area of low pressure will increase and wind headlines
may be needed for Sunday. Behind this area of low pressure a large
trough will persist through this time period with the potential for
snow showers across the area and lake effect snow off of both lakes,
especially the more ice free Lake Ontario, where a multi lake
connection looks possible.
High temperatures will start out around 30 on Thursday for most
areas and warm to the mid 30s on Friday and to the low 40s for
Saturday. Temperatures on Sunday will drop to the low to mid 20s by
Sunday behind the passing cold front. Low temperatures on Thursday
and Friday night will be in the low to upper 20s across the area
with some teens over the higher terrain of the North Country on
Thursday night. Temperatures will be in the low to mid teens for
Saturday and Sunday night.
&&
.AVIATION /11Z MONDAY THROUGH FRIDAY/...
For the 12Z TAFS lake effect snow will create LIFR and lower
visibilities to the east, and eventually southeast of the Lakes.
Greatest duration of poor visibilities is expected across the
KJHW terminal.
The lake effect snow will diminish tonight east of Lake Erie, while
off Lake Ontario, as winds veer to northerly, lake snows will reach
the KROC airfield overnight.
Winds will continue to be strongest over the next 6 to 12 hours
across the Lake Plain, and east of Lake Ontario...with gusts 45 to
50 knots. By midday winds will start to diminish, though still gusty
to round out the TAF period tonight.
Outlook...
Tuesday...VFR with local IFR in scattered lake effect snow showers.
Wednesday...IFR in likely snow.
Thursday...VFR, with local IFR in scattered lake effect snow showers.
Friday...MVFR with a chance of rain/snow showers.
&&
.MARINE...
A deep area of low pressure will track across Quebec today,
continuing strong westerly winds across the Lakes and Niagara River.
Winds have started to diminish some across western waters, with the
storm warning on Lake Erie replaced with a gale warning. Storm force
winds will continue on Lake Ontario this morning. Small craft
advisories will be in place for the Niagara River today and this
evening.
A heavy freezing spray warning is in effect for Lake Ontario through
tonight. The combination of strong winds, high waves and
temperatures falling below freezing will result in heavy freezing
spray on vessels.
It will not be until Tuesday night when a surface high pressure
nears the region that winds and waves will diminish back to fair
boating weather.
&&
.TIDES/COASTAL FLOODING...
Will extend the lakeshore flood warning for along the Lake Erie
shoreline through 1 pm this afternoon as lake levels continue to
fluctuate between 6 and 8 feet. While the worst of the damage
has already occurred, the still high water levels will maintain
a push of ice along the shoreline. Also ice chunks may damage
structures, and even get pushed into rivers and creeks flowing
into Lake Erie. Ice may also get pushed across/through the
Niagara River Ice Boom into the Upper Niagara River...likely
causing damage along shoreline areas of the Upper Niagara River.
A Flash Flood Watch has been issued to cover this potential.
Along Lake Ontario...Significant water rises and high waves are
expected to impact shoreline areas from Oswego county to the
Saint Lawrence River. Ice in place, especially at the northeast
end extending to the Saint Lawrence River will get pushed onto
shoreline areas likely causing damage. Areas which may be
particularly vulnerable to flooding and ice damage are Sandy
Pond, Black River Bay, Chaumont Bay, and the Thousand Islands
Region of the Saint Lawrence River. Ice blocks will get pushed
onshore, and possibly into rivers and creeks flowing into Lake
Ontario. While Lake Ontario does not respond as dramatically to
a lake seiche, guidance suggests a 2 foot rise across the
eastern end of the Lake. This combined with waves which may
reach 25 feet is likely to have a major impact on the immediate
lakeshore.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...High Wind Warning until 10 AM EST this morning for NYZ001-002-
007-008-010>014-019>021-085.
Lakeshore Flood Warning until 1 PM EST this afternoon for
NYZ001-006-007-010-019-085.
Winter Weather Advisory until 1 PM EST this afternoon for
NYZ012-019-020-085.
Blizzard Warning until 4 PM EST this afternoon for NYZ006>008.
High Wind Warning until 4 PM EST this afternoon for NYZ003>006.
Winter Weather Advisory from 4 PM this afternoon to 10 AM EST
Tuesday for NYZ004-005.
Flash Flood Watch until 7 AM EST this morning for NYZ001-010.
MARINE...Small Craft Advisory until 10 PM EST this evening for LEZ020.
Gale Warning until 4 PM EST this afternoon for LEZ040-041.
Small Craft Advisory until 10 PM EST this evening for
LOZ030.
Heavy Freezing Spray Warning until 4 AM EST Tuesday for
LOZ042>045-062>065.
Storm Warning until 10 AM EST this morning for LOZ042>045-
062>065.
&&
SYNOPSIS...Thomas
NEAR TERM...Thomas
SHORT TERM...Apffel
LONG TERM...SW
AVIATION...Thomas
MARINE...Thomas
TIDES/COASTAL FLOODING...TMA/Apffel/Hitchcock/Thomas/JJRHazardous weather outlook, Feb 25, 3:47 AM EST, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 347 AM EST Mon Feb 25 2019 NYZ008-260900- Lewis- 347 AM EST Mon Feb 25 2019 ...BLIZZARD WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Blizzard Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-007-260900- Oswego-Jefferson- 347 AM EST Mon Feb 25 2019 ...BLIZZARD WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Lakeshore Flood Warning. Blizzard Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ002-003-011-013-014-021-260900- Orleans-Monroe-Genesee-Livingston-Ontario-Allegany- 347 AM EST Mon Feb 25 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-010-260900- Niagara-Northern Erie- 347 AM EST Mon Feb 25 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM EST THIS MORNING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Lakeshore Flood Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004-005-260900- Wayne-Northern Cayuga- 347 AM EST Mon Feb 25 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST TUESDAY... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-085-260900- Chautauqua-Southern Erie- 347 AM EST Mon Feb 25 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Lakeshore Flood Warning. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-020-260900- Wyoming-Cattaraugus- 347 AM EST Mon Feb 25 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-260900- Upper Niagara River and Buffalo Harbor-Lower Niagara River- 347 AM EST Mon Feb 25 2019 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042>045-062>065-260900- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 347 AM EST Mon Feb 25 2019 ...STORM WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... ...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 4 AM EST TUESDAY... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heavy Freezing Spray Warning. Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-260900- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 347 AM EST Mon Feb 25 2019 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for portions of Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-260900- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 347 AM EST Mon Feb 25 2019 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Feb 25, 4:55 AM EST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
455 AM EST MON FEB 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM NON-TSTM WND GST 1 NE BELLEVILLE 43.79N 76.11W
02/25/2019 M58 MPH JEFFERSON NY MESONET
&&
EVENT NUMBER BUF1900964
KRALocal storm report, Feb 25, 4:59 AM EST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
459 AM EST MON FEB 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM NON-TSTM WND GST 5 WSW HARRISBURG 43.80N 75.69W
02/25/2019 M68 MPH LEWIS NY MESONET
&&
EVENT NUMBER BUF1900965
KRALocal storm report, Feb 25, 5:50 AM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
550 AM EST MON FEB 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM NON-TSTM WND DMG ALMOND 42.32N 77.74W
02/25/2019 ALLEGANY NY LAW ENFORCEMENT
VEHICLE BLOWN OFF THE ROAD. ALSO MULTIPE REPORTS OF
WIRES DOWN AROSS THE COUNTY.
&&
EVENT NUMBER BUF1900966
KRALocal storm report, Feb 25, 6:30 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
630 AM EST MON FEB 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM NON-TSTM WND DMG FARMINGTON 43.00N 77.32W
02/25/2019 ONTARIO NY LAW ENFORCEMENT
WIRES DOWN.
&&
EVENT NUMBER BUF1900967
KRALocal storm report, Feb 25, 6:31 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
631 AM EST MON FEB 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM NON-TSTM WND DMG AVON 42.91N 77.75W
02/25/2019 LIVINGSTON NY LAW ENFORCEMENT
TREES DOWN.
&&
EVENT NUMBER BUF1900968
KRALocal storm report, Feb 25, 6:32 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
632 AM EST MON FEB 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM NON-TSTM WND DMG SPRINGWATER 42.63N 77.59W
02/25/2019 LIVINGSTON NY LAW ENFORCEMENT
TREES DOWN.
&&
EVENT NUMBER BUF1900969
KRAThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 12:48 AM EST | Special Weather Statement | BUF | Lewis, Oswego | 117 min |
| Feb 25, 3:24 AM EST | Gale Warning | BUF | 18 hr | |
| Feb 25, 3:24 AM EST | Small Craft Advisory | BUF | 18 hr | |
| Feb 25, 3:26 AM EST | Winter Weather Advisory | BUF | Cayuga, Oswego, Wayne | 26 hr |
| Feb 25, 4:43 AM EST | Special Weather Statement | BUF | Lewis, Oswego | 107 min |
| Feb 25, 9:49 AM EST | Wind Advisory | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Genesee, Livingston and 4 more | 5 hr |
| Feb 25, 2:29 PM EST | Wind Advisory | BUF | Cayuga, Jefferson, Lewis, Oswego, Wayne | 4 hr |
Nearby
Areal Flood Warnings in New York, 2019Every areal flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.